MathSciNet Relay Station
MathSciNet bibliographic data
MR766904 (86b:03052) 03D45 (03D25)
Downey, R. G. A note on decompositions of recursively enumerable subspaces. Z. Math. Logik Grundlag. Math. 30 (1984), no. 5, 465–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement